Alert archive / Wisconsin / Wind Chill Advisories in 2018
Wind Chill Advisory 6, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Feb 4, 2018, 12:24 PM CST for 22 counties in Wisconsin. It took effect at Feb 4, 2018, 6:00 PM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2018, 12:24 PM CST (18:24 UTC)
- In effect from
- Feb 4, 2018, 6:00 PM CST
- Expired
- Feb 5, 2018, 10:00 AM CST
- In force
- 16 hr
- Issued by
- NWS Green Bay, WI
All 22 counties
Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
197 WWUS43 KGRB 041824 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 1224 PM CST Sun Feb 4 2018 ...DANGEROUS WIND CHILLS EXPECTED THIS EVENING THROUGH EARLY MONDAY... .Wind chills are expected to be in the 15 below zero to 30 below zero range across the area this evening through mid-morning on Monday. WIZ013-020>022-030-031-035>040-045-048>050-073-074-050230- /O.NEW.KGRB.WC.Y.0006.180205T0300Z-180205T1600Z/ Northern Marinette County-Menominee-Northern Oconto County-Door- Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee- Waushara-Winnebago-Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- Including the cities of Niagara, Wausaukee, Keshena, Neopit, Mountain, Lakewood, Townsend, Sturgeon Bay, Fish Creek, Sister Bay, Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 1224 PM CST Sun Feb 4 2018 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST MONDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 20 below zero to 25 below zero. * WHERE...Portions of central, east central and northeast Wisconsin. * WHEN...From 9 PM this evening to 10 AM CST Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ WIZ005-010>012-018-019-050230- /O.NEW.KGRB.WC.Y.0006.180205T0000Z-180205T1600Z/ Vilas-Oneida-Forest-Florence-Lincoln-Langlade- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Merrill, Tomahawk, and Antigo 1224 PM CST Sun Feb 4 2018 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST MONDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 20 below zero to 30 below zero. * WHERE...Portions of north central and northeast Wisconsin. * WHEN...From 6 PM this evening to 10 AM CST Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
2 follow-up statements
630 WWUS43 KGRB 050224 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 824 PM CST Sun Feb 4 2018 ...DANGEROUS WIND CHILLS EXPECTED TONIGHT AND EARLY MONDAY... .The combination of sub zero temperatures and west winds around 10 mph will create wind chills of 15 to 30 below zero tonight through Monday morning. WIZ013-020>022-030-031-035>040-045-048>050-073-074-051030- /O.CON.KGRB.WC.Y.0006.180205T0300Z-180205T1600Z/ Northern Marinette County-Menominee-Northern Oconto County-Door- Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee- Waushara-Winnebago-Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- Including the cities of Niagara, Wausaukee, Keshena, Neopit, Mountain, Lakewood, Townsend, Sturgeon Bay, Fish Creek, Sister Bay, Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 824 PM CST Sun Feb 4 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... * WHAT...Very cold wind chills expected. The wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 15 to 25 below zero. * WHERE...Portions of central, east central and northeast Wisconsin. * WHEN...Until 10 AM CST Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ WIZ005-010>012-018-019-051030- /O.CON.KGRB.WC.Y.0006.000000T0000Z-180205T1600Z/ Vilas-Oneida-Forest-Florence-Lincoln-Langlade- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Merrill, Tomahawk, and Antigo 824 PM CST Sun Feb 4 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... * WHAT...Very cold wind chills expected. The wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 20 to 30 below zero. * WHERE...Portions of north central and northeast Wisconsin. * WHEN...Until 10 AM CST Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
910 WWUS43 KGRB 051022 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 422 AM CST Mon Feb 5 2018 WIZ005-010>012-018-019-030-035-036-051600- /O.CON.KGRB.WC.Y.0006.000000T0000Z-180205T1600Z/ Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Marathon-Wood- Portage- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Merrill, Tomahawk, Antigo, Wausau, Marshfield, Wisconsin Rapids, Stevens Point, and Plover 422 AM CST Mon Feb 5 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Wind chills expected to reach 25 below to 30 below zero at times. Exposed skin can suffer frostbite in as little as 30 minutes in such conditions. * WHERE...Portions of central, north central and northeast Wisconsin. * WHEN...Until 10 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create hazardous conditions for anyone outdoors without adequate winter clothing. When going outdoors, wear a warm jacket and be sure to wear a hat and gloves. $$ WIZ013-020>022-031-037>040-045-048>050-073-074-051600- /O.CON.KGRB.WC.Y.0006.000000T0000Z-180205T1600Z/ Northern Marinette County-Menominee-Northern Oconto County-Door- Shawano-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- Including the cities of Niagara, Wausaukee, Keshena, Neopit, Mountain, Lakewood, Townsend, Sturgeon Bay, Fish Creek, Sister Bay, Shawano, New London, Waupaca, Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 422 AM CST Mon Feb 5 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Wind chills expected to reach 20 below to 25 below zero at times. Exposed skin can suffer frostbite in as little as 30 minutes in such conditions. * WHERE...Portions of central, east central and northeast Wisconsin. * WHEN...Until 10 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create hazardous conditions for anyone outdoors without adequate winter clothing. When going outdoors, wear a warm jacket and be sure to wear a hat and gloves. $$ Skowronski
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 4, 11:43 AM CST, 41 minutes earlier.
Area forecast discussion, Feb 4, 11:43 AM CST, 41 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1143 AM CST Sun Feb 4 2018 Updated aviation portion for 18Z TAF issuance .SYNOPSIS... Issued at 358 AM CST Sun Feb 4 2018 Snow ending today. Otherwise, a cold period with some light snow or flurries south on Monday, and potentially a more significant snowfall toward the end of the week. The primary large scale features affecting North America, a West Coast ridge and sprawling mid-continent trough, will remain pretty much intact throughout the forecast period. The resulting northwest upper flow will continue to deliver cold air southward into the Great Lakes region. Below normal temperatures are expected across the area, especially since a fresh snowcover now exists. Shortwaves rotating through the should result in enough snow to generate AOA normal precipitation amounts, especially since normal precipitation for a week at this time of year is only about 1/4 inch, the minimum for the year. && .SHORT TERM...Today...Tonight...and Monday Issued at 358 AM CST Sun Feb 4 2018 After pulling out of north-central Wisconsin yesterday evening, snow has been slow to make any further progress toward exiting the area. The delay has been in response to lift generated by QG forcing with a mid-level shortwave approaching from the west. That will shift east later this morning, and the snow should begin to accelerate off to the east at that point. Will let the portion of the advisory expiring at 10Z do so, although a little light snow could still be in that area after expiration. The 18Z expiration for the remainder of east-central Wisconsin probably keeps the advisory going a little too long. But on the other hand, winds will be strongest in this area and will likely produce some drifting of the snow which may slow cleanup efforts a bit. Will let the 18Z expiration stand for now and re-evaluate it again later this morning. Quiet weather is expected from this afternoon into Monday morning as the next in a series of anticyclones originating in AK/NW Canada shifts southeast through the Plains. The current forecast has wind chill indices reaching advisory criteria for most of the area late tonight through mid-morning Monday. Held off on issuing an advisory at this point to allow the current Winter Weather Advisory to run its course and give the day shift a chance to take one last look at temperatures and winds. A mid-level shortwave combined with isentropic lift on the back side of the departing anticyclone is likely to produce another band of snow Monday afternoon into Monday evening. The latest runs of the ECMWF, GFS, SREF, and NAM now indicate at least a glancing blow across the far south. Carried slight chance PoPs during the afternoon to account for this possibility. Upward adjustment of the PoPs may be necessary if later data continue to support a more northerly track. Used a blend of recent top performing guidance products for temperatures. Overnight lows will be tricky with the fresh snow cover and anticipated lack of clouds. The surface pressure gradient appears sufficient to support winds staying up all night. But some of the climatological cold spots could decouple and see temps crash. Edged these areas down a bit to account for this possibility. .LONG TERM...Monday Night Through Saturday Issued at 358 AM CST Sun Feb 4 2018 While long-range models continue to show an eastern Pacific upper ridge/central and eastern CONUS upper trough through the upcoming work week, models are having issues resolving the next significant piece of energy dropping southeast next weekend. Initial systems (Monday night & Tuesday-Tuesday night) appear to mainly stay to our south. However by late week, the amplitude of the upper trough weakens and this could bring a system into WI. Do not see any sign of a warm-up over the next seven days, with some hints of getting temperatures closer to normal thereafter. Will still need to watch the northern fringe of a snow band that is expected to pass to our south into Monday evening. Have kept a slight chance pop in the forecast generally south of an Oshkosh- Manitowoc line. Otherwise, the general trend would be for skies to become mostly clear to partly cloudy Monday night with a cold air mass overhead. A few more clouds may drift into northern WI as winds become northwest, however a dry air intrusion from Canadian high pressure centered over the northern Plains would preclude any preclude any lake effect snow showers. Min temperatures Monday night to range from around -10 degrees north-central WI, zero to 5 above east-central WI. This high pressure is forecast to move into the Upper MS Valley/Midwest on Tuesday and bring a mostly sunny but cold day to northeast WI. Look for max temperatures to only reach around 10 above zero north-central, 10 to 15 degrees for most of the rest of the forecast area. The high pressure moves across WI Tuesday evening, but clouds are expected to increase for the rest of Tuesday night as a mid-level shortwave trough approaches from the west. Would not be surprised to see at least some flurries accompany this feature across parts of northeast WI late Tuesday night into Wednesday morning, but will hold off for now on mentioning anything in the forecast. The remainder of WI will see partly cloudy skies as another area of high pressure is expected to stretch from the Upper MS Valley to the southern Plains. Max temperatures on Wednesday are forecast to run about 10 degrees below normal which translates to 10 to 15 above north-central, 15 to 20 degrees elsewhere. After a quiet Wednesday night, attention turns toward a clipper system forecast by most models to move southeast into the central Plains by 00z Friday. The GEM brings a quick increase in mid-level frontogenetical forcing late Thursday morning/afternoon hours with a tight baroclinic zone setting up over southern WI. Meanwhile, the ECMWF has backed off of the GEM's solution and is now in line with the GFS and holds all of this forcing off until Thursday night. Have mentioned a small chance pop for the time being due to model uncertainty on the timing of this next system. A slight uptick in max temperatures is anticipated on Thursday with readings in the middle teens north, upper teens to around 20 degrees south. The clipper low pressure area is progged to move across the Midwest Thursday night and across the Great Lakes on Friday. The frontogenetical forcing is strong and there will be a tight baroclinic zone nearby, thus this system bears watching during this period as the possibility exists for locally heavy snow somewhere in the region. A slight shift north or south on the clipper's track could make the difference between light snow (little accumulation) versus heavy snow (get out the snow blowers). Stay tuned! Max temperatures Friday to range from 10 to 15 degrees north-central, around 20 degrees east-central WI. Tranquil weather returns for the start of the upcoming weekend as another area of Canadian high pressure to extend from the northern/central Plains into the Great Lakes. Temperatures to remain around 10 degrees below normal. && .AVIATION...for 18Z TAF Issuance Issued at 1142 AM CST Sun Feb 4 2018 Expect ceilings and visibilities to be VFR this afternoon, with the possible exception of the MVFR ceilings in far northern Wisconsin. Drifting snow may be an issue in eastern Wisconsin due to gusty north winds. VFR conditions will prevail across the area through at least Monday morning, but light snow later in the day may produce MVFR and scatterd IFR conditions generally south of an Algoma to Marshfield line. && SYNOPSIS.......Skowronski SHORT TERM.....Skowronski LONG TERM......Kallas AVIATION.......MG
Hazardous weather outlook, Feb 4, 4:15 AM CST, 8 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 415 AM CST Sun Feb 4 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-051200- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 415 AM CST Sun Feb 4 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Hazardous travel conditions will continue this morning due to snow-covered roads. North winds may also be strong enough to create some drifting of the fresh snow, mainly in east-central Wisconsin. Cold air will renew its grip on the area today, and remain in place tonight. Wind chill indices are expected to reach 15 below to 25 below zero late tonight through mid-morning Monday, resulting in hazardous conditions for anyone outdoors without adequate winter clothing. A Wind Chill Advisory may be issued later today if this forecast holds. .DAYS TWO THROUGH SEVEN...Monday through Saturday Wind chills of 15 below to 25 below zero are possible Monday night across north-central and parts of central Wisconsin. A Wind Chill Advisory may again be necessary. There is an increasing likelihood for an accumulating snow across the region Thursday night through Friday. There is still a good deal of uncertainty on the eventual track of this system, thus it is still much too early to determine exact amounts. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report snowfall totals from the yesterday. LMZ521-522-541>543-051200- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 415 AM CST Sun Feb 4 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight A few gale force gusts from the north are possible early this morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability of widespread hazardous weather is low. Skowronski/Kallas
In the hours before
Local storm report, Feb 4, 8:51 AM CST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
851 AM CST SUN FEB 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW THORNTON 44.80N 88.69W
02/04/2018 E3.8 INCH SHAWANO WI PUBLIC
FROM SOCIAL MEDIA
0800 AM SNOW 5 S AMHERST 44.38N 89.28W
02/04/2018 M5.1 INCH PORTAGE WI PUBLIC
MEASURED IN LANARK. FROM SOCIAL MEDIA
&&
BERSCHLocal storm report, Feb 4, 8:58 AM CST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
858 AM CST SUN FEB 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM SNOW WISCONSIN RAPIDS-SOUTHE 44.38N 89.80W
02/04/2018 M5.0 INCH WOOD WI CO-OP OBSERVER
2-DAY TOTAL. CO-OP OBSERVER STATION WIPW3, WISCONSIN
RAPIDS-SOUTHEAST.
0800 AM SNOW WAUPACA 44.35N 89.06W
02/04/2018 M5.0 INCH WAUPACA WI CO-OP OBSERVER
2-DAY TOTAL. CO-OP OBSERVER STATION WWWW3, WAUPACA.
0800 AM SNOW NEW HOLSTEIN - EAST - W 43.95N 88.08W
02/04/2018 M4.7 INCH CALUMET WI CO-OP OBSERVER
2-DAY TOTAL. CO-OP OBSERVER STATION NHNW3, NEW HOLSTEIN -
EAST - WWTP.
0700 AM SNOW WIS RAPIDS GRAND AV B 44.40N 89.83W
02/04/2018 M4.6 INCH WOOD WI CO-OP OBSERVER
2-DAY TOTAL. CO-OP OBSERVER STATION WIRW3, WIS RAPIDS
GRAND AV B.
&&Special weather statement, Feb 4, 9:59 AM CST, 2 hours 25 minutes before
Special Weather Statement National Weather Service Green Bay WI 959 AM CST Sun Feb 4 2018 WIZ037>040-045-048>050-041800- Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet- Manitowoc- 959 AM CST Sun Feb 4 2018 ...A BAND OF LIGHT SNOW MOVING THROUGH THE AREA... One last band of light snow will move through portions of central and east-central Wisconsin during the morning hours. The main areas affected will be east of a line from Clintonville, to Waupaca, to Wautoma. The snow will be fairly light, with only a few tenths of an inch of additional accumulation expected through noon. The snow will end from west to east as the arctic front pushes through the region. Although the heaviest snow has ended across the region, roadways will continue to be slippery and snow covered, especially on untreated secondary roads. Motorists are urged to exercise caution when traveling today until roadways are cleared. Kurimski
Local storm report, Feb 4, 10:05 AM CST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1005 AM CST SUN FEB 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW CRIVITZ HIGH FALLS 45.36N 88.19W
02/04/2018 M7.0 INCH MARINETTE WI CO-OP OBSERVER
2-DAY TOTAL. CO-OP OBSERVER STATION CRVW3, CRIVITZ HIGH
FALLS.
0700 AM SNOW BAILEYS HARBOR 3 ENE 45.09N 87.07W
02/04/2018 M6.2 INCH DOOR WI COCORAHS
COCORAHS STATION WI-DR-11, BAILEYS HARBOR 3 ENE.
0700 AM SNOW WASHINGTON ISLAND 45.36N 86.89W
02/04/2018 M5.7 INCH DOOR WI CO-OP OBSERVER
2-DAY TOTAL. CO-OP OBSERVER STATION WASW3, WASHINGTON
ISLAND.
&&Local storm report, Feb 4, 11:02 AM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1102 AM CST SUN FEB 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 AM SNOW WAUTOMA 44.06N 89.28W
02/04/2018 M5.0 INCH WAUSHARA WI AMATEUR RADIO
1058 AM SNOW WAUPACA 44.34N 89.06W
02/04/2018 E6.0 INCH WAUPACA WI PUBLIC
FROM SOCIAL MEDIA
&&
BERSCHLocal storm report, Feb 4, 11:39 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1139 AM CST SUN FEB 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM SNOW ASHWAUBENON 44.46N 88.08W
02/04/2018 M5.8 INCH BROWN WI OFFICIAL NWS OBS
STORM TOTAL AT NWS GREEN BAY. SNOW HAS ENDED.
&&
BERSCHNearby
Wind Chill Advisories in Wisconsin, 2018Every wind chill advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.